# SDR JJBA20170427034

- Difficulty date: April 27, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N14171
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500859
- Aircraft time: 32,536 hours, 20,128 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S AND FIRST OFFICER WINDOW WILL NOT OPEN.  CLEANED AND LUBRICATED CAPTAIN`S AND FO`S WINDOWS.  OPS CHECKED SAT.
